×

zbMATH — the first resource for mathematics

Base loci of linear series are numerically determined. (English) Zbl 1017.14017
Take a smooth projective variety \(X\) and \(L\in\text{Pic}(X)\). Here the author introduces the stable base locus BS\((L):= \{x\in X:s(x)=0\) for every \(s\in H^0(X,L^{\otimes t})\) and every \(t>0\}\) and the moving Seshadri constant \(\varepsilon_m (x,L)\), \(x\in X\), which measures the local positivity of \(L\) at \(x\) if \(L\) is big. The aim is to obtain in this way generalizations of results known for big and nef line bundles to big line bundles. The aim is very well achieved in this paper: The author shows how the generalized Seshadri constants determine the stable base locus of a big line bundle.

MSC:
14J60 Vector bundles on surfaces and higher-dimensional varieties, and their moduli
14C20 Divisors, linear systems, invertible sheaves
14F05 Sheaves, derived categories of sheaves, etc. (MSC2010)
PDF BibTeX XML Cite
Full Text: DOI arXiv
References:
[1] Jean-Pierre Demailly, Lawrence Ein, and Robert Lazarsfeld, A subadditivity property of multiplier ideals, Michigan Math. J. 48 (2000), 137 – 156. Dedicated to William Fulton on the occasion of his 60th birthday. · Zbl 1077.14516
[2] Lawrence Ein, Robert Lazarsfeld, and Michael Nakamaye, Zero-estimates, intersection theory, and a theorem of Demailly, Higher-dimensional complex varieties (Trento, 1994) de Gruyter, Berlin, 1996, pp. 183 – 207. · Zbl 0892.14007
[3] Hélène Esnault and Eckart Viehweg, Dyson’s lemma for polynomials in several variables (and the theorem of Roth), Invent. Math. 78 (1984), no. 3, 445 – 490. · Zbl 0545.10021
[4] William Fulton, Intersection theory, Ergebnisse der Mathematik und ihrer Grenzgebiete (3) [Results in Mathematics and Related Areas (3)], vol. 2, Springer-Verlag, Berlin, 1984. · Zbl 0541.14005
[5] Yujiro Kawamata, Katsumi Matsuda, and Kenji Matsuki, Introduction to the minimal model problem, Algebraic geometry, Sendai, 1985, Adv. Stud. Pure Math., vol. 10, North-Holland, Amsterdam, 1987, pp. 283 – 360. · Zbl 0672.14006
[6] Michael Nakamaye, Stable base loci of linear series, Math. Ann. 318 (2000), no. 4, 837 – 847. · Zbl 1063.14008
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.